I'm feeling nervous because I have been on cymbalta 60mg the dr put me on prozac. Does it help?
- 26 Apr 2014 by Lbf2006
- 26 Apr 2014
- cymbalta, prozac, nervous
Day one of not having my cymbalta and I'm feeling strange. I'm suppose to take it every other day for three days then stop taking it. I'm just nervous I have read the with drawls from cymbalta are bad. My body feels strange.
Have you started the prozac while you wean off of the cymbalta? That would help you.
My biggest side affect was uncontrollable crying, but I went off it too fast. Follow your docs orders, and if it gets to be too much call him.
Yes he put me on 40mg. I'm just not ready to feel brain zaps and I already feel on the edge. :/ I wish I could snap my fingers and it would be done and over with
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Dec 2012 • 11 answers
Posted 22 Jan 2013 • 7 answers
Posted 14 Jan 2016 • 1 answer
Posted 18 May 2016 • 1 answer
Posted 5 days ago • 0 answers